# SDR DXTA2014013105635

- Difficulty date: January 25, 2014
- Submitted: January 31, 2014
- Operation: Air carrier
- Aircraft: N903QS
- Make and model: Cessna 750
- Aircraft serial: 7500162
- Aircraft time: 11,832 hours, 7,227 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 671109557
- Condition: Cracked
- Location: Fuselage
- Part time: 11,832 hours, 7,227 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBOARD ATTACH ANGLE BEHIND PEDESTAL IS CRACKED.  ACCOMPLISHED REPAIR DEFINITION S 750-ATA53 11RD REV A DATED 1/25/14.
